Sônego, Maicon (2016) Stability and instability of solutions of semilinear problems with Dirichlet boundary condition on surfaces of revolution. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (95). pp. 1-12. ISSN 1417-3875
|
Text
p5060.pdf Download (375kB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p5060.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 11 Jan 2017 10:03 |
Last Modified: | 11 Jan 2017 10:03 |
URI: | http://real.mtak.hu/id/eprint/45071 |
Actions (login required)
![]() |
Edit Item |